# SDR 2002UALA00602

- Difficulty date: March 30, 2002
- Submitted: April 9, 2002
- Operation: Air carrier
- Aircraft: N533UA
- Make and model: Boeing 757222
- Aircraft serial: 25073
- Aircraft time: 37,265 hours, 13,599 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT CIRCUMFERENTIAL FRAME AT BODY STATION 1520 LBL 16 CORRODED.  MAJOR REPAIR ACCOMPLISHED.  REPAIR STRAP INSTALLED.
